# SDR IPXA2025043035886

- Difficulty date: April 30, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 83,499 hours, 19,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT PANEL DAMAGED. INSTALLED PANEL REF AMM 25-23-23/401
